# SDR R61A201304210395

- Difficulty date: April 21, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N816MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000037
- Aircraft time: 22,438 hours, 16,658 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rib
- Part number: 17002459003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE 192 CENTER FAIRING SUPPORT SPLICE CRACKED AT RIB 52.  MAINTENANCE REMOVED AND REPLACED THE SPLICE RIB BRACKET AT RIB 52 IAW EMB 170 SRM 51-41-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
